Alert archive / California / Gale Warnings in 2010
Gale Warning 110, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 25, 2010, 1:35 AM PDT. It took effect at Apr 26, 2010, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 1:35 AM PDT (08:35 UTC)
- In effect from
- Apr 26, 2010, 12:00 PM PDT
- Expired
- Apr 26, 2010, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
670 WHUS76 KEKA 250835 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 135 AM PDT SUN APR 25 2010 PZZ470-252230- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.UPG.KEKA.GL.A.0013.100426T1600Z-100427T0400Z/ /O.NEW.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ /O.NEW.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.UPG.KEKA.SE.A.0013.100426T1600Z-100427T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-252200- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
4 follow-up statements
420 WHUS76 KEKA 252058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 158 PM PDT SUN APR 25 2010 PZZ450-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.EXA.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.EXA.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-261100- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.CON.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.NEW.KEKA.SC.Y.0040.100426T1800Z-100430T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS76 KEKA 260931 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 AM PDT MON APR 26 2010 PZZ470-262315- /O.EXT.KEKA.GL.W.0110.100426T1900Z-100427T0400Z/ /O.EXT.KEKA.SE.W.0061.100426T2000Z-100427T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 AM PDT MON APR 26 2010 ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-262315- /O.EXT.KEKA.GL.W.0110.100426T1900Z-100427T0400Z/ /O.EXT.KEKA.SE.W.0061.100427T0200Z-100427T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 231 AM PDT MON APR 26 2010 ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-262315- /O.EXT.KEKA.SC.Y.0040.100426T2000Z-100430T1400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 AM PDT MON APR 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
487 WHUS76 KEKA 262138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT MON APR 26 2010 PZZ470-271000- /O.CON.KEKA.GL.W.0110.000000T0000Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.000000T0000Z-100427T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 PM PDT MON APR 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. GALE FORCE WINDS AND VERY STEEP WAVES WILL CONTINUE TO RESULT IN VERY HAZARDOUS CONDITIONS TONIGHT AS A STORM SYSTEM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-271000- /O.CON.KEKA.GL.W.0110.000000T0000Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.100427T0200Z-100427T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 PM PDT MON APR 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT TUESDAY. GALE FORCE WINDS AND VERY STEEP WAVES WILL CONTINUE TO RESULT IN VERY HAZARDOUS CONDITIONS TONIGHT AS A STORM SYSTEM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-271200- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100430T1400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT MON APR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS76 KEKA 270353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT MON APR 26 2010 PZZ450-470-271000- /O.EXP.KEKA.GL.W.0110.000000T0000Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.000000T0000Z-100427T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT MON APR 26 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... SOUTH WINDS WILL SUBSIDE BELOW GALE FORCE LATE THIS EVENING. SHORT PERIOD SEAS WILL REMAIN NEAR OR ABOVE 10 FEET UNTIL EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-271200- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100430T1400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT MON APR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 24, 2:29 PM PDT, 11 hours 6 minutes earlier.
Area forecast discussion, Apr 24, 2:29 PM PDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 229 PM PDT SAT APR 24 2010 .SYNOPSIS...HIGH PRESSURE WILL SUPPORT DRY AND MILD WEATHER THROUGH THE WEEKEND. A COLD FRONT WILL GENERATE RAIN AND HIGH ELEVATION SNOW MONDAY AFTERNOON AND TUESDAY. && .TONIGHT THROUGH TUESDAY NIGHT...HIGH PRESSURE WILL BUILD ACROSS NW CALIFORNIA TONIGHT THROUGH SUNDAY MORNING AND SUPPORT MOSTLY CLEAR SKIES...AND DRIER CONDITIONS THROUGH SUNDAY NIGHT. INLAND TEMPERATURES WILL WARM FROM THE LOWER 70S LATE THIS AFTERNOON TO THE UPPER 70S SUNDAY AFTERNOON. THE DRIER AIRMASS SHOULD PREVENT MUCH IF ANY STRATUS AND FOG DEVELOPMENT OVERNIGHT. ANY LOW CLOUDS THAT DO DEVELOP WILL BE CONFINED TO THE HUMBOLDT COAST AND SHOULD DISSIPATE BY MID SUNDAY MORNING. THE NEXT WEATHER PRODUCER IS VISIBLE ON THE AFTERNOON SATELLITE IMAGERY AS A LOW AROUND 48N 164W. WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE BAND OF MOISTURE WRAPPING AROUND THE LOW. AMSU DERIVED TROPICAL PRECIPITABLE WATER INDICATES CURRENT TPW VALUES AROUND 1 INCH...WHICH ALIGN WELL WITH GFS MODELED TPW VALUES. THE 12Z GFS NUMERICAL MODEL INCREASES TPW AS THE STORM TRACKS ACROSS THE PACIFIC SUNDAY AND MONDAY...AND FORECASTS 1.25 IN TPW AS THE FRONT ASSOCIATED WITH THIS LOW MOVES ACROSS NW CA MONDAY NIGHT AND TUESDAY. ISENTROPIC ANALYSIS AT 290K INDICATES SUFFICIENT LIFT AHEAD OF THE FRONT. THIS LIFT COMBINED WITH THE AVAILABLE MOISTURE ARE SUFFICIENT TO PRODUCE DECENT RAINFALL TOTALS ACROSS NW CA. EXPECT 1 TO 1.5 INCHES OF RAIN ACROSS MOST OF NW CA WITH UP TO 3 INCHES FOR THE OROGRAPHIC FAVORED AREAS MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SNOW LEVELS WILL REMAIN ABOVE PASS LEVEL MONDAY NIGHT AND TUESDAY MORNING...BUT DROP BEHIND THE FRONT TUESDAY AFTERNOON. THE PRECIPITATION WILL EASE AS THE SNOW LEVELS LOWER BELOW PASS LEVEL...BUT A FEW INCHES OF SNOW ACCUMULATION IS CERTAINLY POSSIBLE AS LOW AS 3500 FEET TUESDAY AFTERNOON. MODELED CONVECTIVE PARAMETERS ARE NOT IMPRESSIVE AND SUGGEST THAT MOST OF THE CONVECTION WILL REMAIN NORTH OF CALIFORNIA...AND HAVE REMOVED THE ISOLATED THUNDERSTORMS FROM THE FORECAST. TH .WEDNESDAY THROUGH FRIDAY NIGHT...AN UPPER LOW WILL SLOWLY PUSH THROUGH THE FAR NORTHEAST PACIFIC WEDNESDAY THROUGH FRIDAY WITH THE NEXT S/W TIMED TO AFFECT THE CWA DURING THE DAY WED. ANOTHER WAVE WILL FOLLOW CLOSELY BEHIND AND WILL REACH THE COAST DURING THE DAY ON THURSDAY...BUT THE LOCATION OF STRONGEST FORCING IS MUCH LESS CERTAIN AT THIS POINT AS CONFIDENCE IN THE EVOLUTION OF THE UPPER LOW DECREASES AND HEIGHTS BUILD AT THE COAST. MADE FEW CHANGES TO THIS PD AS CURRENT POPS CAPTURE POSSIBILITY WELL. WENT BELOW CLIMO POPS IN THE LONGER TERM AS IT NOW APPEARS THE LOW WILL CUT OFF OVER THE SW AND RIDGING WILL NOSE INTO THE PAC NW. JC && .AVIATION...VFR CONDITIONS PREVAIL THIS AFTERNOON ASIDE FROM A LITTLE STRATOCU BANKED UP AGAINST THE COAST RANGE NORTH OF CAPE MENDOCINO. THE FLOW WILL GRADUALLY TURN OFFSHORE OVERNIGHT AS THE THERMAL TROUGH SHIFTS OFFSHORE...THUS LIMITING STRATUS DEVELOPMENT. HOWEVER...HI RES MODELS SUGGEST THAT PATCHY LOW CLOUD DEVELOPMENT IS POSSIBLE RIGHT AROUND THE HUMBOLDT BAY. OTHERWISE LOCALLY GUSTY NORTH WINDS ALONG THE COAST WILL SUBSIDE BY MID EVENING...WITH VFR CONDITIONS FOR ALL INLAND SITES OVERNIGHT. BURGER && .MARINE...SMALL CRAFT ADVISORIES REMAIN IN PLACE FOR ALL WATERS THROUGH SUNDAY AFTERNOON DUE TO A COMBINATION OF WINDS AND SEAS. INCOMING NORTHWEST SWELL WILL PEAK OVERNIGHT...THEN SLOWLY SUBSIDE DURING THE DAY AND EVENING HOURS SUNDAY. THE NEXT FRONTAL SYSTEM WILL IMPACT THE WATERS MONDAY...BRINGING THE PROSPECT FOR SHORT DURATION GALES TO THE NORTHERN OUTER WATERS. THUS WE OPTED TO HOIST A GALE/HAZ SEAS WATCH FOR THE LATE MORNING THROUGH EARLY EVENING PERIOD MONDAY. BURGER && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR ALL WATERS. GALE AND HAZARDOUS SEAS WATCH FOR MONDAY FOR PZZ470 && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 24, 4:27 AM PDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 427 AM PDT SAT APR 24 2010 CAZ001>004-076-251330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 427 AM PDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SIGNIFICANT STORM SYSTEM WILL BRING WIDESPREAD PRECIPITATION TO THE REGION LATE MONDAY THROUGH TUESDAY NIGHT INCLUDING HIGH ELEVATION SNOWFALL. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 1:35 AM PDT | Hazardous Seas Warning | EKA | 49 hr | |
| Apr 25, 1:58 PM PDT | Small Craft Advisory | EKA | 12 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.